# SDR C2XA08IA215

- Difficulty date: September 24, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT 2400, THE CREW REPORTED THAT NOSE GEAR DOOR DID NOT CLOSE AFTER T/O, AND THAT IT FINALLY CLOSED AFTER CIRCLING THE FIELD FOR 10 MINUTES.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE PROXIMITY SWITCH ON THE NOSE LANDING GEAR UPLOCK BOX.  OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
